# SDR AU980430

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Fuselage Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH PILOT'S AND COPILOT'S FLOOR SKINS BADLY CORRODED FORWARD OF DOOR.
